# SDR JR2R2011102400516

- Difficulty date: October 24, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 13,701 hours, 9,888 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Pivot
- Part number: AV67023120
- Condition: Chafed
- Location: Horiz Stab
- Part time: 13,701 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT HORIZONTAL STAB PIVOT FITTING ANTI-ROTATION TABS DAMAGED.  C/W TEMPORARY REPAIR TO LT AND RT HORIZ STAB ANTI ROTATION TABS IAW MESA EO# CRJ7-55-0101 AS ON AAR WO# 1007510-3400-0024 AND MESA WO# 711014056.
